# SDR 08FDEA04638

- Difficulty date: October 30, 2008
- Submitted: November 3, 2008
- Operation: Air carrier
- Aircraft: N918FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24290
- Aircraft time: 67,755 hours, 21,723 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 760
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPT, BS 760, S-24L, FRAME UPPER J-ANGLE IS DENTED.  REPAIRED FRAME, BS 760, S-24L, FWD CARGO COMPT, IAW SRM 53-00-07, REPAIR NR 5.  INSTALLED REPAIR PARTS IAW SRM 51-40-02.  THIS REPAIR I CLASSIFIED AS A CATEGORY 'B"   MAJOR REPAIR WITH THE FOLLOWING FOLLOW UP TRACKING REQUIREMENTS: INITIAL AT 37,500 FC FROM REPAIR INSTALLATION; THEREAFTER EVERY 12,000 FC.
